# SDR DLM90031151

- Difficulty date: December 31, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 22,948 hours, 12,107 cycles
- Engine time: 8,524 hours, 9,553 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Part time: 8,524 hours, 9,553 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

APU ELECTRONICS FAILED 45 MIN AFTER T/O.  REPLACED APU AND DOOR ASSY.
